# SDR MALA954369

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3235 - ON CLIMB-OUT FROM YQT, THE NOSE GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE CREW RECYCLED THE GEAR AND THE GEAR RETRACTED NORMALLY.  MAINTENANCE ADJUSTED THE RIGGING OF THE NOSE LANDING GEAR UP LIMIT SWITCH AND RERIGGED THE NOSE LANDING GEAR DOORS AND THE RIGHT NOSE LANDING GEAR STRIKER ROD.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (W)
